I take 112.5 mg Venlafaxine (Effexor) & 50 mg Sertraline (Zoloft) everyday at dinner time, usually around 6:00 p.m., but forgot to last night. I had a migraine & went to bed around 5:30 after taking excederin migraine. Ended up taking Rizatriptan 10mg (Max-alt) around 6:20 and another dose around 9:00 p.m. I no longer have a migraine & I thought my symptoms today were related to taking 2 Rizatriptans, as it tends to make me not feel well the day after, but after feeling poorly most of the day I realized that I forgot to take my anti-depressants last night so I just took them around 2:30. I'm having withdrawal symptoms - dizziness, light-headedness, fatigue, nausea, weakness, feeling flu like, etc. - and I'm wondering when I will start to feel better. I've forgotten to take my anti-depressants a handful of times in the several years I've been taking them, but never when I took Rizatriptan so I don't know if that will effect when I start to feel better. If anyone can offer any helpful information on this matter I would really appreciate it.
Don't know. Everyone's responses to missed doses of anti-depressants is different. And as you mentioned, it could have been from the Rizatriptan, or even from your migraine. You must have had a severe one to take that medication's top dose. It could have been a combination of all of it. If your symptoms continue, I would contact your doctor about your symptoms.
- Effexor Drug Information
- Zoloft Drug Information
- Sertraline Drug Information
- Venlafaxine Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 May 2012 • 2 answers
I am beginning to wean myself off of venlafaxine. I forgot to take it the day before yesterday, and?
Updated 21 Jun 2018 • 4 answers
Updated 18 days ago • 6 answers
Updated 19 Jul 2018 • 6 answers
Updated 17 Sep 2018 • 1 answer